T-BEST APPROXIMATION IN FUZZY AND INTUITIONISTIC FUZZY METRIC SPACES

Authors

  • H. Golshan Department of Mathematics, Islamic Azad University, Ashtian branch, P. O. Box3961813347,Ashtian, Iran
  • H. Naraghi Department of Mathematics, Islamic Azad University, Ashtian branch, P. O. Box3961813347,Ashtian, Iran
  • M. Kazemi Department of Mathematics, Islamic Azad University, Ashtian branch, P. O. Box3961813347,Ashtian, Iran

Abstract

In this paper, we introduce and extend some notions in [18] and introduce a notion of t-best approximatively compact sets, t-best approximation points, t-proximinal sets and boundedly compact sets in both fuzzy and intuitionistic fuzzy metric spaces. The results obtained in this paper are related to the corresponding results in metric spaces and fuzzy metric spaces and fuzzy normed space. Many examples are also given.

 

Downloads

Published

2011-12-21

How to Cite

Golshan, H., Naraghi, H., & Kazemi, M. (2011). T-BEST APPROXIMATION IN FUZZY AND INTUITIONISTIC FUZZY METRIC SPACES. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 2(1), 77-85. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/50

Issue

Section

Research Article